# SDR 2007UALA04909

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CORRODED JUST BELOW FWD LAV SERVICE PANEL - RT NOSE TUNNEL STR 21R.  MAJOR REPAIR:  REMOVED DAMAGED PART OF STRINGER.  REMOVED CORROSION FROM SKIN.  FABRICATED AND INSTALLED U-CHANNEL, HAT CHANNEL AND J-ANGLES STRINGER REPAIRS.
